Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 6, NWS Flagstaff, AZ

March 15, 2008Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 15, 2008, 3:03 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 15, 2008, 9:18 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2008, 3:03 AM MST (10:03 UTC)
In effect from
Mar 15, 2008, 9:18 AM MST
Expired
Mar 15, 2008, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3098 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 151003
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
303 AM MST SAT MAR 15 2008

AZZ011>014-016-017-040-151815-
/O.NEW.KFGZ.WI.Y.0006.080315T1700Z-080316T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
303 AM MST SAT MAR 15 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING. 

A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY
SOUTHWEST WINDS ARE EXPECTED TO DEVELOP FOR AREAS ALONG AND
NORTHEAST OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS.
SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 45 ARE
ANTICIPATED. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE
COLORADO RIVER VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN
BLOWING DUST MAY BE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
3 follow-up statements
000 
WWUS75 KFGZ 151627
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
927 AM MST SAT MAR 15 2008

AZZ009-010-015-039-160030-
/O.EXB.KFGZ.WI.Y.0006.080315T1627Z-080316T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...FLAGSTAFF...WILLIAMS...
MUNDS PARK...NAVAJO N.M.
927 AM MST SAT MAR 15 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY
SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER MUCH OF CENTRAL AND
NORTHEAST ARIZONA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR
45 ARE ANTICIPATED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ011>014-016-017-040-160030-
/O.EXT.KFGZ.WI.Y.0006.080315T1618Z-080316T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
927 AM MST SAT MAR 15 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY
SOUTHWEST WINDS WILL DEVELOP FOR AREAS ALONG AND NORTHEAST OF THE
EASTERN MOGOLLON RIM AND WHITE MOUNTAINS. SUSTAINED WINDS OF 20 TO
35 MPH...WITH GUSTS OF 45 TO 55 MPH ARE ANTICIPATED. THE STRONGEST
WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE
PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST MAY BE POSSIBLE.

PEAK WIND GUSTS OBSERVED THROUGH 9 AM MST INCLUDE:

WINSLOW...........47 MPH.
SHOW LOW..........45 MPH.
SAINT JOHNS.......40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

JJ
000 
WWUS75 KFGZ 152219
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
319 PM MST SAT MAR 15 2008

AZZ011-014-017-160700-
/O.NEW.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP
319 PM MST SAT MAR 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY
CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED 
WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE
THROUGH 7 PM MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL
INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO
APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE 
AFTERNOON. 

PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE:

SHOW LOW..........45 MPH. 
SAINT JOHNS.......48 MPH 
WINDOW ROCK.......51 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009-010-012-013-015-016-039-040-160200-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY...
WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS...
MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M....
DILKON...KYKOTSMOVI
319 PM MST SAT MAR 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A POTENT STORM SYSTEM APPROACHING THE REGION WILL BRING STRONG
SOUTHWEST WINDS FOR AREAS ALONG AND NORTHEAST OF THE MOGOLLON RIM
THROUGH EARLY THIS EVENING. SUSTAINED WINDS OF 20 TO 35 MPH...WITH
GUSTS OF 45 TO 55 MPH WILL CONTINUE. THE STRONGEST WINDS ARE
EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE PERIODS OF
REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE.

PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE:

FLAGSTAFF.....48 MPH.
WINSLOW.......52 MPH.
TUBA CITY.....47 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$


JJ
000 
WWUS75 KFGZ 160200
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
700 PM MST SAT MAR 15 2008

AZZ011-014-017-161000-
/O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/
/O.CON.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS...
SPRINGERVILLE...SHOW LOW...GREER...PINETOP
700 PM MST SAT MAR 15 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. 

A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY
CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED
WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE
THROUGH MIDNIGHT MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL
INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO
APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ009-010-012-013-015-016-039-040-160300-
/O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY...
WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS...
MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M....
DILKON...KYKOTSMOVI
700 PM MST SAT MAR 15 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

DUE TO SURFACE COOLING AND WEAKENING WINDS ALOFT THIS EVENING...
THE SOUTHWEST WINDS WILL CONTINUE TO DECREASE INTO THE 15 TO 25
MPH RANGE WITH GUSTS FROM 30 TO 40 MPH THROUGH MIDNIGHT. FOR THIS
REASON THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 14, 9:35 PM MST, 5 hours 28 minutes earlier.

Area forecast discussion, Mar 14, 9:35 PM MST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
935 PM MST FRI MAR 14 2008

.SYNOPSIS...EXPECT WINDY AND COOLER CONDITIONS ON SATURDAY AS A
PACIFIC STORM SYSTEM BEGINS TO MOVE TOWARD ARIZONA. THIS STORM WILL
BRING RAIN AND SNOW TO THE AREA SUNDAY AND MONDAY...ALONG WITH MUCH
COLDER TEMPERATURES. EXPECT DRY AND WARMER CONDITIONS TO RETURN BY
THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...THE FORECAST IS IN GOOD SHAPE...AND NO FURTHER UPDATES
WILL BE NEEDED THIS EVENING.

A STRONG AND COLD LATE-SEASON STORM SYSTEM WILL DIVE SOUTH ALONG THE
CALIFORNIA COAST TONIGHT AND SATURDAY...WITH GUSTY SOUTHWEST FLOW
CONTINUING OVER ARIZONA. INITIALLY...THE AIRMASS WILL BE QUITE DRY
DESPITE STRONG COLD ADVECTION AND HGHT FALLS THROUGH SATURDAY
EVENING. HOWEVER...BY SUNDAY AND MONDAY...THE AIRMASS WILL SATURATE
AND BECOME UNSTABLE. WE EXPECT WIDESPREAD RAIN AND SNOW SHOWERS FOR
ABOUT 30 HOURS WITH THIS SYSTEM. MODELS ARE VERY STUBBORN WITH THE
QPF VALUES...BUT WITH INSTABILITY AND UPSLOPE FLOW...WE THINK THAT
MOST AREAS WILL SEE MEASURABLE PRECIPITATION...WITH LOCALLY
SIGNIFICANT SNOWFALL POSSIBLE ON THE RIM. EXACT DETAILS WILL BECOME
MUCH MORE CLEAR AS THE SYSTEM CLOSES OFF LATE SATURDAY...AND WE CAN
SEE IF ANY ADDITIONAL MOISTURE WILL BE ENTRAINED. STAY TUNED FOR
UPDATES CONCERNING THIS IMPENDING WEATHER CHANGE. PETERSON.

&&

.AVIATION...FOR THE 06Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE
NEXT 24 HOURS. EXPECT GUSTY SOUTHWEST WINDS TO DEVELOP ONCE AGAIN BY
SATURDAY MORNING. SURFACE WIND SPEEDS SATURDAY WILL RANGE FROM 15 TO
25 KTS...GUSTING FROM 25 TO 35 KTS. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Mar 14, 6:30 AM MST, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
630 AM MST FRI MAR 14 2008

AZZ004>018-037>040-150100-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
630 AM MST FRI MAR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

WINDY CONDITIONS ARE EXPECTED ACROSS NORTHERN ARIZONA TODAY WITH THE
STRONGEST WINDS ANTICIPATED ALONG AND NORTHEAST OF THE MOGOLLON
RIM...WHERE A WIND ADVISORY IS IN EFFECT UNTIL 5 PM MST. IN THE
ADVISORY AREA...SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS
OF 40 TO 55 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN APPROACHING PACIFIC STORM SYSTEM WILL PRODUCE OCCASIONALLY WINDY
CONDITIONS AGAIN ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE
WARRANTED FOR PORTIONS OF THE NORTHLAND DURING THE DAYTIME HOURS.

FOR SUNDAY AND EARLY NEXT WEEK...THE POTENTIAL FOR VALLEY RAIN AND
HIGH ELEVATION SNOW SHOWERS WILL INCREASE AS THE LOW PRESSURE SYSTEM
MOVES ACROSS ARIZONA. WHILE SPECIFIC SNOWFALL AMOUNTS REMAIN
UNCERTAIN FOR THIS PERIOD...ACCUMULATING SNOWS OF A FEW INCHES OR
MORE ARE POSSIBLE FOR ELEVATIONS ABOVE 6000 FEET ON SUNDAY AND
MONDAY. STAY TUNED TO FUTURE FORECASTS WHILE THIS WEATHER SCENARIO
CONTINUES TO EVOLVE.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:19 PM MSTWind AdvisoryFGZApache, Navajo27 hr
Mar 15, 3:29 PM MSTSnow AdvisoryFGZApache, Coconino, Gila, Navajo, Yavapai39 hr

Nearby

Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.